# SDR RRXA991138

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46163
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 960 - 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, LEFT WHEEL WELL PRESS DECK SKIN FROM FS 980 TO FS 960 AND I/B FIST HAT SECTION STIFFENER AND AROUND FITTING AT FS 960, BETWEEN LONGERON 24 LEFT AND CEILING.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM. REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLERS IAW DC8 SRM 53-2-0 PG 1B.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
